Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 1||UN / UN|
Administered by: Other Purchased by: Other
Symptoms: Haematoma, Pain in extremity, Immediate post-injection reaction
Life Threatening? No
Permanent Disability? No
ER or Doctor Visit? Yes
Other Medications: NUVARING
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0705USA01152
Write-up:Information has been received from a nurse concerning an 18 year old female who on 06-APR-2007 was vaccinated with her second dose of Gardasil. Concomitant therapy included NUVARING. On 06-APR-2007, right after receiving the vaccination, the patient experienced a lot of pain and 2 days later developed a hematoma on her left deltoid arm of 3.5 cm in size. It was reported that the patient sought unspecified medical attention. The patient''s pain and hematoma persisted. No further details were provided. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166